# SDR 05FDEA00250

- Difficulty date: February 5, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46629
- Aircraft time: 63,702 hours, 19,598 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC2747
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP, LOWER SKIN AT TRACK LOWER FILLET FAIRING TRAILING EDGE AREA, HAS SURFACE CORROSION, XIFH 126.650-XIFH 120.908.  REMOVED FAIRING AND WEDGE, FABRICATED AND INSTALLED REPAIR IAW FEDEX EA8-5710-83969, WINGS - LEFT HAND INBOARD FLAP, LOWER SKIN REPLACEMENT- REPAIR AND DC10 SRM 51-35-01 VOL 1, 51-33-01 VOL II AND 51-35-01 VOL II.
